# SDR SWAA2022032275598

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 794+9 TO 807+14; RBL 23; WL 154; LOWER SILL STRAP HAS CORROSION ON UPPER SURFACE. / REMOVED CORROSION AT AFT CARGO LOWE SILL STRAP IAW 737-700 SRM 51-10-02-06-0 VEIFIED LIMTS AS ORG 'T' .100';LOSS OF .015'; REMAINING .085' IS OUT OF LIMITS IAW 737-700 SRM 53-00-53-1A-2 VERIFIED NEW AFT CARGO LOWER SILL AS P/N:146A8128-14 IAW A-TAG WN6459 AND BOEING DWG 146A8120 REV A. INSTALLED AFT CARGO LOWER SILL IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 146A8120 REV A. A TAG WN6459 PN 146A8128-14.
